MAUDE Adverse Event Report: Covidien VISI-PRO BALLOON-EXPANDABLE STENT SYSTEM; STENT, ILIAC

Covidien VISI-PRO BALLOON-EXPANDABLE STENT SYSTEM; STENT, ILIAC
Catalog Number PXB35-06-57-135
Medical Device Problem Codes Malposition of Device (2616); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Embolism/Embolus (4438)
Date of Event 07/17/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that during peripheral arterial intervention involving the left superficial femoral (sfa), common femoral (cf), and anterior tibial (at) arteries, there was moderate calcification.Lesion stenosis of the sf was 99%, cf was 90% and at was 75%.The lesion length in the sfa was 150mm, lesion length in cf was 40mm and the lesion length in the at was 80mm.The sfa has an artery diameter of 6mm, cf was 6mm and the at was 3mm in diameter.The vessel was pre-dilated with a chocolate balloon.A visi-pro stent was advanced through a 6/7 non medtronic sheath with moderate resistance.The entire stent detached from the delivery system and was radiographically visualized in the distal left anterior tibial artery outside the sheath.The detached stent was expanded with an evercross balloon at 4 atmospheres, and an onyx device was used to secure stent placement.Femoral access was obtained, and treatment of the common femoral and superficial femoral lesions was completed with everflex entrust and in.Pact admiral without issue.The delivery system was removed, and the procedure was completed using a new device.No patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
VISI-PRO BALLOON-EXPANDABLE STENT SYSTEM
Common Device Name
STENT, ILIAC
Manufacturer (Section D)
Covidien
4600 nathan lane north
plymouth MN 55442
Manufacturer (Section G)
Covidien
4600 nathan lane north
plymouth MN 55442
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
+353(091)708096
MDR Report Key50171356
Report Number2183870-2026-00369
Device Sequence Number15917644
Product Code NIO
UDI-Device Identifier00643169787735
UDI-Public(01)00643169787735(17)281216(10)C241796
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P030045
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberPXB35-06-57-135
Device Lot NumberC241796
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/17/2026
Supplement Date Received by Manufacturer09/02/2026
Initial Report FDA Received Date08/07/2026
Supplement Report FDA Received Date09/30/2026
Date Device Manufactured12/17/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age67 YR
Patient SexMale
Patient Weight176 LB